# SDR HALA20240207006

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 32,763 hours, 76,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LT. NOT STAY ON. REMOVED AND REPLACED 13 EA CABIN EMERGENCY EXIT LIGHT BATTERIES PER AMM 33-51-03/401. OPS TEST GOOD. OK FOR SVC.
